Translator Disclaimer
15 May 2005 Fundamental solutions of the Tricomi operator, III
J. Barros-Neto, Israel M. Gelfand
Duke Math. J. 128(1): 119-140 (15 May 2005). DOI: 10.1215/S0012-7094-04-12815-5

Abstract

In this paper we complete the results of our papers [2], [3] and show how to generate from the hypergeometric function F1/6,1/6;1;ζ fundamental solutions for the classical Tricomi operator relative to any point in the elliptic, parabolic, or hyperbolic region of the operator.

Citation

Download Citation

J. Barros-Neto. Israel M. Gelfand. "Fundamental solutions of the Tricomi operator, III." Duke Math. J. 128 (1) 119 - 140, 15 May 2005. https://doi.org/10.1215/S0012-7094-04-12815-5

Information

Published: 15 May 2005
First available in Project Euclid: 17 May 2005

zbMATH: 1083.35068
MathSciNet: MR2137951
Digital Object Identifier: 10.1215/S0012-7094-04-12815-5

Subjects:
Primary: 35M10
Secondary: 46F05

Rights: Copyright © 2005 Duke University Press

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.128 • No. 1 • 15 May 2005
Back to Top